Publications
Dubi Kelmer


Papers in Journals

  1. Dubi Kelmer, Hybrid trace formula for a non-uniform irreducible lattice in PSL(2,R)n. J. Number Theory (133), no. 7, 22772306 (2013).
  2. Dubi Kelmer, Quadratic irrationals and linking numbers of modular knots. J. Mod. Dyn. (6), no. 4, 539-561 (2012).
  3. Dubi Kelmer, A refinement of strong multiplicity one for spectra of hyperbolic manifolds. To appear in Tran. Amer. Soc.
  4. Dubi Kelmer and Amir Mohammadi, Logarithm laws for one parameter unipotent flows. Geom. Funct. Anal. 22, no. 3, 756784 (2012).
  5. Dubi Kelmer and Lior Silberman, A uniform spectral gap for congruence covers of a hyperbolic manifold. Amer. J. Math. 135, no. 4, 1067-1085 (2013).
  6. Dubi Kelmer, A uniform strong spectral gap for congruence covers of a compact quotient of PSL(2,R)^d. Int. Math. Res. Not. (2011) 1135-1164 (2011).
  7. Dubi Kelmer, Distribution of holonomy about closed geodesics in a product of hyperbolic planes. Amer. J. Math. (134), no. 6, 1613-1653 (2012)
  8. Dubi Kelmer and Peter Sarnak, Strong Spectral Gaps for Compact Quotients of Products of PSL(2,R). J. Eur. Math. Soc. 11 (2), 283-313 (2009).
  9. Dubi Kelmer, On matrix elements for the quantized cat map modulo prime powers. Ann. Henri Poincaré 9 (8), 1479-1501 (2008).
  10. Dubi Kelmer, Distribution of twisted Kloosterman sums modulo prime powers. Int. J. Num. Theory 6 (2), 271-280 (2010).
  11. Dubi Kelmer, Scarring for Quantum Maps with Simple Spectrum. Compos. Math. 147, 1608-1612 (2011).
  12. Dubi Kelmer, Quantum Ergodicity for products of hyperbolic planes. J. Mod. Dyn. 2 (2), 287-313 (2008).
  13. Lior Bary-Soroker and Dubi Kelmer, On PAC extensions and scaled Trace forms. Israel J. Math. (175), 113-125 (2010).
  14. Dubi Kelmer, Scarring on invariant manifolds for perturbed quantized hyperbolic toral automorphisms. Comm. Math. Phys. 276 (2), 381-395 (2007).
  15. Dubi Kelmer, Arithmetic Quantum Unique Ergodicity for Symplectic Linear Maps of the Multidimensional Torus. Ann. of Math. 171 (2), 815-879 (2010).
  16. Dubi Kelmer, On the quantum variance of matrix elements for the cat map on the 4-dimensional torus. Int. Math. Res. Not. 36, 2223-2236 (2005).

Preprints

    Dubi Kelmer and Alex Kontorovich On the Pair Correlation Density for Hyperbolic Angles.



Back to Dubi Kelmer's home page.